MAUDE Adverse Event Report: OSCOR INC. INTRODUCER KIT FOR IMPELLA®; INTRODUCER, CATHETER, PRODUCT CODE: DYB

OSCOR INC. INTRODUCER KIT FOR IMPELLA®; INTRODUCER, CATHETER, PRODUCT CODE: DYB
Model Number 0052-3025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported that a (b)(6) male presented to the emergency department with an st-elevation myocardial infarction.The patient underwent an acute myocardial infarction/cardiogenic shock procedure when presented to the physician which attempted to deliver a 14 fr introducer device, however, insertion was ultimately aborted after the device became damaged due to patient's calcified vasculature.It was noted that the common femoral artery was dissected while attempting to access.As a result, the introducer was removed and an intra-aortic balloon pump was placed.Patient reported as stable.
 
Additional Manufacturer Narrative
Device was used in treatment.The device was discarded and not returned for analysis.Several attempts were made to obtain additional patient and event information.There was no specific performance related failure reported by the user.No further investigation is required.The lot number was not provided by the customer, therefore the device history records could not be reviewed, however, inspection procedures require any oscor product pass all in-process and qa final inspection before shipping to the customer.No further follow-up is required.The device was not returned and there was no specific performance related failure reported by the user.Based on the investigation, a capa is not required.The event will be re-evaluated if additional information becomes available.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
INTRODUCER KIT FOR IMPELLA®
Common Device Name
INTRODUCER, CATHETER, PRODUCT CODE: DYB
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
doug myers
3816 desoto blvd.
palm harbor, FL 34683-1816
7279372511
MDR Report Key14592271
Report Number1035166-2022-00067
Device Sequence Number2098182
Product Code DYB
UDI-Device Identifier00885672009793
UDI-Public00885672009793
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0052-3025
Device Catalogue Number0052-3025
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale